Discussions that mention vicodin

Addiction & Recovery board


Hi Tracy,

Sure hormonal stuff could be involved...

Perhaps you would be fine tapering like you are doing with the hydro...I'm fairly sure that's what the Dr. is going to tell you, and you are wise to leave the other drugs out of it, for the time being. No matter how slow you taper, there is going to be some discomfort coming off the opiates. In some people, that can appear as anxiety, depression, etc. This is in addition to the regularly scheduled physical symptoms. Since those are things you already take medicine for, I think it's important to do this with at least medical advice if not supervision.

Not sure about telling your daughter...I have a 16 year old daughter myself and I just suffered in silence and told her I was sick. There would probably be lots of opinions on that. From one of your earlier posts I thoght you said she knew and was scared...if so, then for sure you need to educate her on what is happening, what could happen etc. Just don't increase your vicodin intake from where it is now....there is no way that is going to help anything.

dp
Hey Tracy,

I just wanted to drop you a note to let you know I'm pulling for you. I finally had a chance to be alone tonight so I read through your two posts about your situation and I really felt for you. It is little wonder why you were taking the lortab after reading that. The good news is you're beginning to leave that behind to build up your life to what you want it to be. Losing 185lbs is no small feat -- one that should give you confidence in your ability to beat this. You've been through some real stuff but you're still here, still trying, still striving for a better life and that's something. Many have given up for less. Your desire and will impresses me and whether she sees it now or when she is older, your daughter will feel likewise.

Unfortunately my shooting schedule is chaotic so I'm on set more now, which means less time to check in here, but please know you are in my thoughts and I am reading your posts - in their entirety. I remember how important just having someone to share this with was for me when I made the decision to stop. I wouldn't be sitting here at THREE WEEKS (I can hardly believe it myself) clean if it wasn't for people here listening and advising me. In fact this board was the only contact I had with anyone about my quitting so I know how much it means to be where you are.

I just want you to know, even if it doesn't feel that way some times, it DOES get better. I promise it does. Why am I so optimistic? Well because if it didn't get better I'd have thrown in the towel already and caved at the first sign of pills. I haven't though and yesterday was the first time I've actually seen any narcotics since I quit. During a break someone on set was complaining of a backache and one of the girls offered them a vicodin and then turned to me and said "want any?" I didn't have to debate it in my head because the honest answer was the one I gave "No I don't, thank you anyway". I've often wondered how I'd handle that situation when it came up - and in this business in this town it was bound to - and I'm glad it did come up because now I know, it just isn't what I want for my life. So take heart because you know this isn't what you want for yours either so soon it won't be.

I'll keep check in.

Large